# SDR WX0A2015112473006

- Difficulty date: November 18, 2015
- Submitted: November 24, 2015
- Operation: Air carrier
- Aircraft: N410NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49965
- Aircraft time: 55,465 hours, 31,648 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

14AC EMERGENCY LIGHT INOPERATIVE.  REPLACED THE LAMP 14AC, EMERGENCY LIGHT.  OPS CHECK GOOD. IAW AMM 33-50-01".
